Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR Kick-in?

Posted by Noa on October 16, 1999, at 11:40:54

In reply to Effexor XR Kick-in?, posted by Judy on October 16, 1999, at 11:12:07

This doesn't sound like a good med for you, unless you coincidentally have the flu or something. I also had bad sweating on regular effexor, but not on the xr. I don't know much about how it works, but it would seem to me that taking the xr in split doses defeats the purpose and ends of distributing the med into your body at wierd times. How quicly did you go up to 150? My pdoc always has me do increases, especially on a new med, VERY GRADUALLY. Does your doc have someone covering for him or her? Must have. YOu should definitely be seen. I wouldn't mess with all those aches, pains, tremors, etc.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:13249